Simple jQuery Dropdowns
Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRujira Ouncharoenen_US
dc.contributor.authorSalinthip Daengkongkhoen_US
dc.contributor.authorThongchai Dumrongpokaphanen_US
dc.contributor.authorYongwimon Lenburyen_US
dc.contributor.otherChiang Mai Universityen_US
dc.contributor.otherSouth Carolina Commission on Higher Educationen_US
dc.contributor.otherMahidol Universityen_US
dc.identifier.citationInternational Journal of Mathematics and Computers in Simulation. Vol.7, No.4 (2013), 369-378en_US
dc.description.abstractRecently, models describing the behavior of SIR epidemic with nonlinear incident rate have been revisited. We study the behavior of the model with time delay in which the total population size varies. Lyapunov functions are constructed to establish the global asymptotic stability of all steady states of the model. Numerical simulations are shown to confirm the main results.en_US
dc.rightsMahidol Universityen_US
dc.subjectComputer Scienceen_US
dc.titleDelay SIR model with nonlinear incident rate and varying total populationen_US
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.